Alert archive / Georgia / Flash Flood Warnings in 2010

Flash Flood Warning 3, NWS Atlanta, GA

April 25, 2010Walker County, Whitfield County, Georgia

NWS Atlanta, GA issued this flash flood warning at Apr 25, 2010, 1:40 AM EDT for Walker County, Whitfield County, Georgia. It was in force for 113 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 25, 2010, 1:40 AM EDT (05:40 UTC)
Expired
Apr 25, 2010, 3:33 AM EDT
In force
113 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
None

Counties Walker County, GA, Whitfield County, GA

The radar

The Northeast Alabama radar (KHTX), 87 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.7 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 92 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2010-04-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 604 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
92 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
604 m²/s²
0-3 km storm-relative helicity
815 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

700 
WGUS52 KFFC 250540
FFWFFC
GAC295-313-251130-
/O.NEW.KFFC.FF.W.0003.100425T0540Z-100425T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
140 AM EDT SUN APR 25 2010

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN WALKER COUNTY IN NORTHWEST GEORGIA
  SOUTHERN WHITFIELD COUNTY IN NORTHWEST GEORGIA

* UNTIL 730 AM EDT

* AT 130 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 
  THAT 2 TO 3 INCHES OF RAIN HAS FALLEN ACROSS SOUTHERN WALKER AND 
  SOUTHERN WHITFIELD COUNTIES SINCE MIDNIGHT. AN ADDITIONAL 1 TO 2
  INCHES OF RAIN IS EXPECTED THROUGH 300 EDT. EVEN AFTER THE RAIN 
  ENDS...RUNOFF FROM THESE STORMS WILL CONTINUE TO CAUSE RAPID
  RISES IN CREEKS AND STREAMS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DALTON AND
  LAFAYETTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN THERE ARE LOW WATER CROSSINGS WHICH ARE POTENTIALLY
DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED
ROADS...FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY
FLOWING WATER TO CARRY VEHICLES AWAY.

IF YOU SEE SIGNIFICANT FLOODING CALL THE NATIONAL WEATHER SERVICE
TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

&&

LAT...LON 3465 8550 3472 8547 3479 8520 3477 8520
      3476 8515 3481 8512 3481 8506 3483 8505
      3489 8485 3470 8491 3470 8493 3468 8492
      3461 8495 3462 8505 3459 8507 3459 8552
      3462 8553

$$
1 follow-up statement
226 
WGUS72 KFFC 250733
FFSFFC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
333 AM EDT SUN APR 25 2010

GAC295-313-250741-
/O.CAN.KFFC.FF.W.0003.000000T0000Z-100425T1130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WALKER GA-WHITFIELD GA-
333 AM EDT SUN APR 25 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN WHITFIELD
AND SOUTHERN WALKER COUNTIES...

AS OF 330 AM EDT...RAINFALL ACROSS THE AREA HAS ENDED. EVEN THOUGH 
RUNOFF FROM THE EARLIER STORMS CONTINUES TO FILL LARGER CREEKS AND
STREAMS...THE RISK OF FLASH FLOODING HAS DECREASED. NO ADDITIONAL
RAINFALL IS EXPECTED THROUGH THE REST OF THE NIGHT.

IF YOU SAW SIGNIFICANT FLOODING PLEASE CALL THE NATIONAL WEATHER 
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3465 8550 3472 8547 3479 8520 3477 8520
      3476 8515 3481 8512 3481 8506 3483 8505
      3489 8485 3470 8491 3470 8493 3468 8492
      3461 8495 3462 8505 3459 8507 3459 8552
      3462 8553

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this flash flood warning went out at Apr 24, 3:58 PM EDT, 9 hours 42 minutes earlier.

Area forecast discussion, Apr 24, 3:58 PM EDT, 9 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
358 PM EDT SAT APR 24 2010

.SHORT TERM /TODAY THROUGH TUESDAY/...
THE RAINFALL HAS STABILIZED THE AIR MASS SOMEWHAT...BUT REMAIN
VERY UNSTABLE AS WE MOVE INTO THE WARM SECTOR. THE DEEP AREA LOW
PRESSURE CONTINUES TO SPIN OVER THE CENTRAL PLAINS...AND SLOWLY
MOVING OFF TO THE NORTHEAST. THE ASSOCIATED COLD FRONT WILL SWING
THROUGH THE CWA SUNDAY AFTERNOON...BUT THE BROAD AREA OF LOW
PRESSURE WILL KEEP ENOUGH MOISTURE AROUND FOR SOME CLOUDINESS AND
POSSIBLY A FEW SHOWERS NORTH MONDAY. THEN AS A WAVE DEVELOPS AND
MOVES ALONG THE FRONT...A CHANCE OF MORE SHOWERS TUESDAY.

.LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/...
TUESDAY NIGHT...HIGH PRESSURE BECOMES MORE DOMINATE THROUGH
THURSDAY NIGHT... AS THE NEXT STORM SYSTEM MOVES THROUGH THE
PLAINS INTO THE MISSISSIPPI VALLEY AND SPREAD INCREASING AMOUNTS
MOISTURE INTO THE AREA FRIDAY AND INTO THE WEEKEND.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  62  83  57  73 /  80 100  20  10  20
ATLANTA         72  62  79  59  70 /  90 100  20  20  20
BLAIRSVILLE     69  58  74  53  64 /  90 100  20  30  40
CARTERSVILLE    73  61  84  54  69 /  90 100  10  20  30
COLUMBUS        76  67  86  60  77 /  80 100  20  10  10
GAINESVILLE     71  61  77  57  68 /  90 100  20  30  30
MACON           77  65  83  58  80 /  70 100  20  10  10
ROME            76  64  82  56  72 /  90 100  10  30  30
PEACHTREE CITY  74  60  82  54  72 /  90 100  20  10  10
VIDALIA         81  65  79  63  83 /  50  70  30  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

37
Hazardous weather outlook, Apr 24, 1:20 PM EDT, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 PM EDT SAT APR 24 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-251000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
120 PM EDT SAT APR 24 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON INTO TONIGHT. AN OUTBREAK OF SEVERE WEATHER...
INCLUDING TORNADOES...IS POSSIBLE ESPECIALLY ACROSS NORTH AND WEST
GEORGIA.

.SYNOPSIS...
A VERY STRONG STORM SYSTEM IN THE CENTRAL U.S. WILL CONTINUE TO
STRENGTHEN AND MOVE NORTHEAST TODAY...PUSHING A COLD FRONT ACROSS
THE REGION TONIGHT.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS TODAY ARE
HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. DEADLY CLOUD TO GROUND
LIGHTNING CAN ALSO BE EXPECTED. WHILE THUNDERSTORMS ARE POSSIBLE AT
ANY TIME TODAY...SEVERE THUNDERSTORMS ARE MOST LIKELY LATE THIS
AFTERNOON THROUGH TONIGHT.

.DISCUSSION...
SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. AS
INSTABILITY INCREASES THROUGH THE AFTERNOON...AN INCREASE IN
THUNDERSTORM INTENSITY CAN BE EXPECTED. CAPES WILL INCREASE TO
AROUND 1000 THIS AFTERNOON WITH EXTREMELY STRONG VERTICAL WIND
SHEAR. AS THE INSTABILITY AND SHEAR REACH MAXIMUMS BY LATE THIS
AFTERNOON AND THIS EVENING...THE THREAT OF SUPERCELL THUNDERSTORMS
WILL INCREASE...ESPECIALLY ACROSS NORTH AND WEST GEORGIA. THE SEVERE
WEATHER THREAT SHOULD DIMINISH SOMEWHAT BY EARLY SUNDAY MORNING.

WITH SUCH A SIGNIFICANT THREAT FOR SEVERE WEATHER IN PLACE...DO NOT
WAIT FOR A TORNADO WATCH TO BE ISSUED TO BEGIN YOUR SAFETY
PREPARATIONS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THE SLIGHTLY DIMINISHED THREAT OF SEVERE WEATHER EARLY SUNDAY
MORNING WILL INCREASE AGAIN DURING THE LATE MORNING AND EARLY
AFTERNOON HOURS ACROSS CENTRAL GEORGIA...BEFORE THE SYSTEM MOVES
OUT. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED
TORNADOES ARE ALSO POSSIBLE.

AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS EXPECTED THIS THIS AFTERNOON AND TONIGHT
ACROSS ALL OF NORTH AND CENTRAL GEORGIA.

In the hours before

Special weather statement, Apr 25, 1:06 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 AM EDT SUN APR 25 2010

GAZ083-084-095-250530-
106 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 35 MPH WINDS
IN HOUSTON...TWIGGS AND WILKINSON COUNTIES UNTIL 130 AM EDT...

AT 101 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KATHLEEN...MOVING NORTHEAST AT 75 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
HOUSTON...TWIGGS AND WILKINSON COUNTIES THROUGH 130 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE KATHLEEN...ROBINS AIR
FORCE BASE...BONAIRE...WARNER ROBINS...TARVERSVILLE...BULLARD...
DISTRICT PATH...RIPLEY...FITZPATRICK...MARION...ALLENTOWN...MYRICKS
MILL...DANVILLE...JEFFERSONVILLE AND NICKLESVILLE. BRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:08 AM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
108 AM EDT SUN APR 25 2010

GAZ091>093-102>106-108-250545-
108 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN CRISP...
WILCOX...SUMTER...WEBSTER...STEWART...SCHLEY...MACON...MARION AND
DOOLY COUNTIES UNTIL 145 AM EDT...

AT 106 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LUMPKIN TO CROXTON CROSSROADS...MOVING
NORTHEAST AT 70 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS CRISP...WILCOX...SUMTER...WEBSTER...STEWART...SCHLEY...
MACON...MARION AND DOOLY COUNTIES THROUGH 145 AM EDT. SOME LOCATIONS
IN THE PATH OF THESE STORMS INCLUDE SUMTER...CENTERPOINT...
WESTVILLE...LUMPKIN...CROXTON CROSSROADS...PLAINS...DUMAS...
PRESTON...MADDOX...RICHLAND...LAMAR...LESLIE...DESOTO...SEMINOLE AND
HUNTINGTON. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.
Special weather statement, Apr 25, 1:24 AM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 AM EDT SUN APR 25 2010

GAZ083-084-096-097-105-107>109-250615-
124 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WILCOX...
PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS...WILKINSON AND DOOLY
COUNTIES UNTIL 215 AM EDT...

AT 120 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM MAGNOLIA TO 17 MILES SOUTHWEST OF PLEASANT
VIEW...MOVING NORTHEAST AT 70 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILCOX...PULASKI...DODGE...BLECKLEY...LAURENS...TWIGGS...
WILKINSON AND DOOLY COUNTIES THROUGH 215 AM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE BROWNDALE...TARVERSVILLE...OCMULGEE
PUBLIC FISHING AREA...MOCK SPRINGS...MAGNOLIA...DISTRICT PATH...
ROYAL...PORTER...COLEY STATION...PLEASANT VIEW...PULASKI STATE
PRISON...WALLACE...MOBLEY CROSSING...HARTFORD AND HAWKINSVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Special weather statement, Apr 25, 1:29 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
129 AM EDT SUN APR 25 2010

GAZ049-050-059-060-250615-
129 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PUTNAM...
JASPER...GREENE AND MORGAN COUNTIES UNTIL 215 AM EDT...

AT 125 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCELHENEYS CROSSROADS...MOVING NORTHEAST AT
80 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
PUTNAM...JASPER...GREENE AND MORGAN COUNTIES THROUGH 215 AM EDT. SOME
LOCATIONS IN THE PATH OF THIS STORM INCLUDE PIEDMONT...CALVIN...
MCELHENEYS CROSSROADS...EUDORA...ADGATEVILLE...MONTICELLO...
WILLARD...FARRAR...SHADY DALE...CENTRAL GEORGIA EXPERIMENT STATION...
EATONTON...GODFREY...HARMONY...ROCK EAGLE 4-H CENTER AND PHOENIX.
BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
Local storm report, Apr 25, 1:36 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 AM EDT SUN APR 25 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     HAIL             MONTICELLO              33.31N 83.69W
04/25/2010  E0.75 INCH       JASPER             GA   COUNTY OFFICIAL

&&

JLF
Special weather statement, Apr 25, 1:37 AM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
137 AM EDT SUN APR 25 2010

GAZ061-072>074-250600-
137 AM EDT SUN APR 25 2010

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN JONES...
BALDWIN...WASHINGTON AND HANCOCK COUNTIES UNTIL 200 AM EDT...

AT 134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HADDOCK...MOVING NORTHEAST AT 65 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
JONES...BALDWIN...WASHINGTON AND HANCOCK COUNTIES THROUGH 200 AM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE COOPERS...BROWNS
CROSSING...HADDOCK...SCOTTSBORO...PANCRAS...MERIWETHER...ALLENWOOD...
HARDWICK...MILLEDGEVILLE...UNDERWOOD...LINTON...DEVEREUX...BEULAH...
WARTHEN AND SPARTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 24, 8:28 PM EDTRiver Flood WarningFFCForsyth, Fulton11 hr
Apr 24, 11:56 PM EDTTornado WarningFFCChattooga, Dade, Walker64 min
Apr 25, 12:35 AM EDTSevere Thunderstorm WarningFFCCrawford, Marion, Talbot, Taylor, Upson40 min
Apr 25, 12:48 AM EDTTornado WarningFFCWalker, Whitfield42 min
Apr 25, 1:00 AM EDTSevere Thunderstorm WarningFFCButts, Jasper, Jones, Lamar, Monroe30 min
Apr 25, 1:07 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray38 min
Apr 25, 1:18 AM EDTTornado WarningFFCChattooga49 min
Apr 25, 1:40 AM EDTTornado WarningFFCFannin, Gilmer, Murray30 min
Apr 25, 1:49 AM EDTSevere Thunderstorm WarningFFCChattooga, Floyd41 min
Apr 25, 4:57 AM EDTSevere Thunderstorm WarningFFCCrisp, Dooly, Pulaski, Wilcox23 min
Apr 25, 5:13 AM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski32 min
Apr 25, 10:51 AM EDTRiver Flood WarningFFCWhitfield10 hr

Nearby

Flash Flood Warnings in Georgia, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.